# SDR FDEA201208052846

- Difficulty date: August 5, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 59,182 hours, 15,380 cycles
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP UPPER SURFACE MISREPAIRED. REPAIRED IAW SRM 57-00-01 REPAIR 1 REVISION   50 AND E.A. 1-5750-162361.
